# SDR ASAA2016122219139

- Difficulty date: December 22, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 34,805 hours, 10,582 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 6937307300
- Part serial: D05660
- Condition: Faulted
- Location: Fire Detection
- Part time: 34,820 hours, 10,590 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN TESTING THE FIRE SYSTEM AND THE TEST SWITCH IS MOVED TO OVHT/ FIRE, THE FAULT LIGHT ILLUMINATES.  ACFT GROUNDED. ISOLATED FAULT TO NR 1 ENG A LOOP INOPERATIVE. B LOOP OK.   ACCOMPLISHED ENGINE AND APU FIRE DETECTION CONTROL MODULE BITE IAW AMM 26-10 TASK 801.  FOUND FAULT A LOOP-LOW DET RESISTANCE AND ACCOMPLISHED FIM 26-10 TASK 805.  RESISTANCE READINGS ARE NORMAL.  FOUR CIRCUIT BREAKERS OPENED AND CLOSED.  FOUND NO 28 VDC FROM PIN 5 D1002 ON CONTROL MODULE (M279) TO P8 MODULE ASSY IAW WDM 26-11-11.  REMOVED AND REPLACED ENGINE AND APU FIRE CONTROL PANEL IAW AMM 26-00-01. OPS TEST PASSED AND NO FAULTS PER SAME. GROUND VERIFICATION OPERATIONAL TEST NORMAL.
